Closed subgroups in Banach spaces

Tom 109 / 1994

Fredric D. Ancel, , Studia Mathematica 109 (1994), 277-290 DOI: 10.4064/sm-109-3-277-290

Streszczenie

We show that zero-dimensional nondiscrete closed subgroups do exist in Banach spaces E. This happens exactly when E contains an isomorphic copy of $c_0$. Other results on subgroups of linear spaces are obtained.

Autorzy

  • Fredric D. Ancel


Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek